# SDR AALA202501115612

- Difficulty date: December 8, 2024
- Submitted: January 11, 2025
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 62,362 hours, 39,582 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534720900100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  FLOOR BEAM +Y1292 FR 66 AT AFT GALLEY AREA MEASURES OF CORROSION ARE L=0.426 INCH, W=0.257 INCH, D=0.016 INCH. MAINTENANCE REPLACED FLOOR BEAM +Y1292 LOC BTW FR64 TO FR66 AFT GALLEY AREA IAW A319 SRM 51-72-11-901 AND DWG D53472815.
